Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 4, NWS Atlanta, GA

January 6, 2009Polk County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 6, 2009, 12:20 PM EST for Polk County, Georgia. It took effect at Jan 7, 2009, 2:32 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 6, 2009, 12:20 PM EST (17:20 UTC)
In effect from
Jan 7, 2009, 2:32 AM EST
Expired
Jan 7, 2009, 1:07 AM EST
In force
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Polk County, GA

The radar

The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Cedar Creek at Georgia Ave at Cedartown (CTWG1).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02397410, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 061720
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1220 PM EST TUE JAN 06 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING CREEK IN GEORGIA...

  BIG CEDAR CREEK NEAR CEDARTOWN AFFECTING POLK COUNTY

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. ADDITIONAL 
RAIN WILL CAUSE SOME POINTS ALONG THE RIVER SYSTEM TO EXPERIENCE
FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

GAC233-070720-
/O.NEW.KFFC.FL.W.0004.090107T0732Z-090107T1646Z/
/CTWG1.1.ER.090107T0732Z.090107T0800Z.090107T1046Z.NO/
1220 PM EST TUE JAN 06 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY GEORGIA HAS ISSUED
A 

* FLOOD WARNING FOR 
  THE BIG CEDAR CREEK NEAR CEDARTOWN
* FROM LATE TONIGHT UNTIL WEDNESDAY MORNING
* AT 12PM TUESDAY THE STAGE WAS...11.5 FEET AND RISING SLOWLY
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 15.0 FEET 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT
  AND CONTINUE TO RISE TO NEAR 15.2 FEET EARLY WEDNESDAY. THE RIVER
  WILL FALL BELOW FLOOD STAGE LATER WEDNESDAY.
* AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS.
  WATER ENTERS YARDS UPSTREAM FROM CANAL STREET BRIDGE AND ALONG
  TANYARD BRANCH. SEVERAL HOMES BEGIN TO FLOOD JUST WEST OF GEORGIA
  AVENUE ON OLD ESOM HILL LOOP.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 15.2 FEET ON MAR 6 2003.
  

$$
2 follow-up statements
000 
WGUS82 KFFC 070203
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EST TUE JAN 06 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  BIG CEDAR CREEK NEAR CEDARTOWN AFFECTING POLK COUNTY 

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC233-071603-
/O.CON.KFFC.FL.W.0004.090107T0732Z-090107T1646Z/
/CTWG1.1.ER.090107T0732Z.090107T0800Z.090107T1046Z.NO/
903 PM EST TUE JAN 06 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG CEDAR CREEK NEAR CEDARTOWN
* FROM MIDNIGHT TONIGHT THROUGH WEDNESDAY MORNING
* AT 8 PM TUESDAY THE STAGE WAS 8.9 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 15.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT...
  AND CONTINUE TO RISE TO NEAR 15.2 FEET BY EARLY WEDNESDAY.
  THE RIVER WILL FALL BELOW FLOOD STAGE BY MIDDAY WEDNESDAY.
* AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. WATER
  ENTERS YARDS UPSTREAM FROM CANAL STREET BRIDGE AND ALONG TANYARD 
  BRANCH. SEVERAL HOMES BEGIN TO FLOOD JUST WEST OF GEORGIA AVENUE ON
  OLD ESOM HILL LOOP.

$$
000 
WGUS82 KFFC 070607
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
107 AM EST WED JAN 07 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  BIG CEDAR CREEK NEAR CEDARTOWN AFFECTING POLK COUNTY

GAC233-070637-
/O.CAN.KFFC.FL.W.0004.000000T0000Z-090107T1646Z/
/CTWG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
107 AM EST WED JAN 07 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CEDAR CREEK NEAR CEDARTOWN
* AT 1AM WEDNESDAY THE STAGE WAS 9.3 FEET AND RISING SLOWLY 
* FLOOD STAGE IS 15.0 FEET 
* AT 13.0 FEET...WATER ENTERS PARKING LOT NEAR CREEK OF MOBILE HOME 
  PARK NEAR HELEN STREET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 6, 10:42 AM EST, 1 hour 38 minutes earlier.

Area forecast discussion, Jan 6, 10:42 AM EST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 AM EST TUE JAN 6 2009

.UPDATE...

WILL SEND UPDATE TO TWEAK TEMPERATURES...ESPECIALLY IN NORTH
GEORGIA WHERE PRECIP IS KEEPING TEMPS DOWN A LITTLE. WILL ALSO
UPDATE POPS...INCREASING THEM NORTH AND DECREASING THEM A TAD
SOUTH. SOME MINOR TWEAKS TO HOURLY TEMPS AND DEWPOINTS TO KEEP
THEM ON TRACK...AND WILL ALSO SEND AN UPDATE TO THE FLOOD WATCH TO
REFRESH WORDING. ALREADY SEEING PROBLEMS ACROSS NORTH GEORGIA WITH
THE RAINFALL THIS MORNING...AND DESPITE THE BRIEF LULL THERE IS
MORE TO COME.

HAVE KEPT ONLY SLIGHT CHANCE THUNDER IN THE GRIDS AND HAVE NOT
INCLUDED SEVERE WORDING GIVEN ONLY MODEST INSTABILITY...BUT SHEAR
IS IMPRESSIVE WITH STRONG LLJ MOVING IN ACROSS THE AREA WITH
APPROACHING FRONT. 60+KT AT 850MB WILL MOVE INTO THE REGION WITH
THE FRONT AROUND SUNSET AND IF ANY OF THAT TRANSFERS TO THE
SURFACE...DAMAGING WINDS WILL BE POSSIBLE...AND WITH THE SHEAR
SMALL QLCS SEGMENTS WILL ALSO BE POSSIBLE. MORE ON THIS IN THE
AFTERNOON AFD.

TDP

&&

.PREV DISCUSSION... /ISSUED 530 AM EST TUE JAN 6 2009/

SHORT TERM /TODAY THROUGH THURSDAY/...
CURRENT SATELLITE/RADAR LOOP SHOWS A LARGE MOISTURE PLUMB EXTENDING
FROM THE THE SOUTHERN TIP OF BAJA MEXICO TO THE MID ATLANTIC STATES
AND OUT INTO THE ATLANTIC WITH SHOWERS AND ISOLATED THUNDERSTORMS.
THIS PLUMB IS ASSOCIATED WITH A FRONTAL BOUNDARY THAT IS OVER N GA
AT THE MOMENT AND STAYING FAIRLY STATIONARY. THIS FRONT IS NOT
EXPECTED TO MOVE TO MUCH FURTHER SOUTH AS A BERMUDA LIKE RIDGE OVER
SOUTH GA/FL IS KEEPING THIS FRONT FROM MOVING. THIS WILL KEEP THE
HEAVIEST PRECIP ACROSS NORTH GEORGIA WITH 2-4 INCHES EXPECTED OVER
THE NEXT 24-36 HOURS IN SOME ARES. THE MAJORITY OF THE RAIN WILL
REMAIN ALONG AND NORTH OF THE FRONT...WITH LITTLE TO NO PRECIP EXPECTED
FURTHER SOUTH ACROSS CENTRAL GA. BY LATE TONIGHT THE UPPER TROUGH
BEGINS TO SHIFT EASTWARD ALLOWING THE MAIN COLD FRONT TO SWEEP
THROUGH THE CWA. IT IS DURING THIS PERIOD THAT THE REST OF THE CWA
WILL SEE THE EFFECTS OF THIS WEATHER SYSTEM. RIGHT NOW THE MAIN
CONCERN FROM THIS SYSTEM WILL BE HEAVY RAIN ACROSS NORTH AND NW
GA. ALL OF THE MODELS ARE SHOWING THE HEAVIEST RAINFALL ALONG THE
TN/GA BORDER THROUGH THE NEXT 24 HOURS. THE SECOND CONCERN IS THE
POSSIBILITY OF SOME SEVERE WEATHER WHICH IS MINIMAL AT THIS TIME.
CAPES AND LIFTED INDICES ARE VERY WEAK WITH THIS SYSTEM BUT THERE
IS A STRONG 50-60KT LOW LEVEL JET THAT IS EXPECTED OVER THE AREA
THIS AFTERNOON AND EVENING. AS THESE SHOWERS AND ISOLATED
THUNDERSTORMS ARE MOVING ACROSS NORTH AND PORTIONS OF CENTRAL
GA...THESE AREAS COULD SEE SOME OF THESE WINDS MIX DOWN TO THE
SURFACE CAUSING SOME WIND DAMAGE. ANY THUNDERSTORMS THAT DUE
DEVELOP WILL BE ABLE TO TAP INTO THE STRONG LOW-LEVEL WINDS AND
COULD RESULT IN SOME WIND GUSTS NEAR SEVERE LEVELS.

LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ONCE THIS FRONTAL SYSTEM CLEARS THE ARE WED...HIGH PRESSURE BUILD IN
FROM THE CENTRAL AND SOUTHERN PLAINS THU THROUGH SAT. THIS WILL MEAN
DRIER AND COOLER WEATHER TO COME FOR THE REST OF THE WEEK. THE NEXT
PRECIP SYSTEM IS SLATED TO AFFECT THE AREA BY SAT NIGHT/SUN AS A
SHORT WAVE MOVES INTO OUR AREA. THERE IS VERY LITTLE MOISTURE AND
INSTABILITY WITH THIS NEXT SYSTEM SO WILL CONTINUE WITH SHOWERS IN
THE FORECAST FOE NOW. TEMPS IN THE EXTENDED SHOULD BE NEAR OR
SLIGHTLY BELOW SEASONAL NORMS.

AVIATION...
SO FAR CIGS HOLDING IN THE MVFR RANGE MOST PLACES WITH VSBYS 5 MILES
OR BETTER. AM WATCHING AN AREA OF IFR CIGS ACROSS SOUTH GEORGIA
..WHICH MAY WORK INTO THE CSG/MCN AREA BEFORE SUNRISE. LOW
CONFIDENCE THAT WE WILL SEE IFR CONDITIONS ACROSS NORTHERN TAF SITES
THIS MORNING AND PLAN TO KEEP CIGS GENERALLY IN THE 1 TO 2 THSD FT
RANGE THROUGH THE MORNING...BEFORE INCREASING INTO THE 2 TO 3 THSD
FT RANGE LATE MORNING INTO THE AFTERNOON. WITH MAIN RAIN AREA
CONTINUING TO LIFT SLOWLY TO THE NORTH...MAY ONLY SEE A FEW
SPRINKLES HERE AND THERE THIS MORNING BEFORE GETTING BACK INTO
BETTER PRECIP COVERAGE LATE TODAY/TONIGHT. RISK OF THUNDER LOOKS
MINIMAL...AND BEST CHANCE WITH THE FRONT. HOWEVER...WILL CARRY
THUNDER MOST PLACES DURING THE EVENING...ENDING WITH FROPA WHICH
SHOULD BE CLOSE TO 06Z IN ATL AND BY 12Z ELSEWHERE. WINDS SOUTH TO
SOUTHWEST TODAY AHEAD OF THE FRONT. ALREADY SEEING SOME GUSTS THIS
MORNING...AND PLAN TO INCREASE POSSIBLE GUST TO 25 KTS BY THIS
AFTERNOON. WINDS GOING NORTHWEST BEHIND THE FRONT LATE TONIGHT...AND
SHOULD REMAIN QUITE BREEZY.

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  52  56  36  54 /  70 100  70   5   0
ATLANTA         66  49  54  37  52 /  80 100  50   5   0
BLAIRSVILLE     57  47  48  32  43 / 100 100  50  20   5
CARTERSVILLE    62  49  51  32  49 / 100 100  50  10   0
COLUMBUS        71  54  58  38  58 /  60 100  50   5   0
GAINESVILLE     58  49  52  35  49 / 100 100  50  10   0
MACON           73  56  58  39  60 /  30  90  70   5   0
ROME            61  48  50  33  49 / 100 100  50  10   5
PEACHTREE CITY  66  47  54  35  54 /  70 100  50   5   0
VIDALIA         74  59  65  39  62 /  10  60  80   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE...DAWSON...
FANNIN...FLOYD...FORSYTH...GILMER...GORDON...HARALSON...
LUMPKIN...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&
Hazardous weather outlook, Jan 6, 11:30 AM EST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EST TUE JAN 6 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EST TUE JAN 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
PERIODS OF HEAVY RAIN WITH POSSIBLE FLOODING IS EXPECTED ACROSS
PORTIONS OF NORTH GEORGIA TODAY AND TONIGHT. ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A FRONTAL BOUNDARY STRETCHING ACROSS EXTREME NORTH GEORGIA WILL
REMAIN NEARLY STATIONARY THIS AFTERNOON...AS A SURFACE LOW DEVELOPS
OVER THE LOWER MISSISSIPPI VALLEY. THE LOW WILL MOVE NORTHEAST
...PULLING THE COLD FRONT ACROSS NORTH AND CENTRAL GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE FLOODING RAINS. HEAVY RAINFALL COULD
CAUSE SOME RIVERS...STREAMS AND CREEKS TO RISE TO LEVELS THAT RESULT
IN MINOR FLOODING. THE BEST CHANCE FOR FLOODING CONDITIONS WILL
CONTINUE TO BE NORTH OF A BUCHANAN TO ATLANTA TO CLEVELAND LINE. THE
PRIMARY HAZARDS WITH THE THUNDERSTORMS WILL BE DAMAGING WINDS WITH
AN ISOLATED TORNADO POSSIBLE. THE BEST CHANCE FOR SEVERE STORMS WILL
BE SOUTH AND WEST OF A ROME TO GAINESVILLE TO GRIFFIN LINE.

.DISCUSSION...
GULF MOISTURE WILL CONTINUE TO ADVECT INTO THE STATE THIS
AFTERNOON...OVERRUNNING A STATIONARY BOUNDARY STRETCHING FROM
LOUISIANA INTO NORTH GEORGIA. A SURFACE LOW WILL LIFT NORTHEAST
ALONG THE BOUNDARY...PULLING A COLD FRONT ACROSS NORTH AND CENTRAL
GEORGIA TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO
CONTINUE ACROSS THE AREA THROUGH TONIGHT AS THIS COMPLEX WEATHER
SYSTEM MOVES ACROSS THE SOUTHEAST U.S. RAINFALL COULD BE HEAVY AT
TIMES...WITH ADDITIONAL TOTALS OF 2 TO 3 INCHES POSSIBLE ACROSS
PORTIONS OF NORTH GEORGIA...TOTAL ACCUMULATIONS COULD BE 4 TO 7
INCHES BY WEDNESDAY MORNING. THE COMBINATION OF STRONG WIND SHEAR
AND WEAK INSTABILITY IS EXPECTED TO BE ENOUGH TO PRODUCE
THUNDERSTORMS. SOME OF THESE THUNDERSTORMS MAY BE STRONG ENOUGH TO
PRODUCE DAMAGING WINDS WITH AN ISOLATED TORNADO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED DURING THE PERIOD AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION THIS AFTERNOON OR EVENING.

In the hours before

Local storm report, Jan 6, 6:43 AM EST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 AM EST TUE JAN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLOOD            DUCKTOWN                34.24N 84.25W
01/06/2009                   FORSYTH            GA   EMERGENCY MNGR

            EMA REPORTED SUTTON DOWN CREEK EXPERIENCING FLOODING AT
            CONCORD ROAD AND OAK GROVE ROAD. INDICATED THAT LOW LYING
            AREAS ALSO FLOODED...RESULTING IN 6 ROAD CLOSURES.

&&

GRIFFITH
Local storm report, Jan 6, 6:48 AM EST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 AM EST TUE JAN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     FLOOD            ALPHARETTA              34.07N 84.27W
01/06/2009                   FULTON             GA   EMERGENCY MNGR

            FALLOW ROAD AND TIDWELL ROAD EXPERIENCING FLOODING.

&&

GRIFFITH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 6:45 AM ESTAreal Flood WarningFFCForsyth24 hr
Jan 6, 6:51 AM ESTRiver Flood WarningFFCForsyth, Fulton57 hr
Jan 6, 7:57 AM ESTRiver Flood WarningFFCDawson, Forsyth15 hr
Jan 6, 8:46 AM ESTAreal Flood WarningFFCBartow, Chattooga, Cherokee, Floyd, Gilmer, Gordon and 1 more24 hr
Jan 6, 9:40 AM ESTAreal Flood WarningFFCBanks, Dawson, Fannin, Hall, Lumpkin, Towns and 2 more22 hr
Jan 6, 10:56 AM ESTRiver Flood WarningFFCCherokee33 hr
Jan 6, 12:33 PM ESTRiver Flood WarningFFCDade47 hr
Jan 6, 12:46 PM ESTAreal Flood WarningFFCCatoosa, Murray, Walker, Whitfield24 hr
Jan 6, 3:15 PM ESTSevere Thunderstorm WarningFFCChattooga, Dade, Walker45 min
Jan 6, 3:19 PM ESTTornado WarningFFCDade, Walker17 min
Jan 6, 3:37 PM ESTRiver Flood WarningFFCGilmer15 hr
Jan 6, 4:41 PM ESTSevere Thunderstorm WarningFFCChattooga, Floyd64 min
Jan 6, 4:55 PM ESTTornado WarningFFCChattooga, Floyd50 min
Jan 6, 5:23 PM ESTSevere Thunderstorm WarningFFCBartow, Gordon, Murray, Walker, Whitfield52 min
Jan 6, 5:33 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield4 days

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.